Show simple item record

dc.contributor.authorAbdelwahed, Mohamed ( )
dc.contributor.authorChorfi, Nejmeddine ( )
dc.contributor.authorHassine, Maatoug ( )
dc.date.accessioned2022-03-21T16:06:17Z
dc.date.available2022-03-21T16:06:17Z
dc.date.issued2017-01-19
dc.identifier.citationAbdelwahed, M., Chorfi, N., & Hassine, M. (2017). A stabilized finite element method for Stream function vorticity formulation of Navier-Stokes equations. Electronic Journal of Differential Equations, 2017(24), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15529
dc.description.abstractWe the solvability of the two-dimensional stream function-vorticity formulation of the Navier-Stokes equations. We use the time discretization and the method of characteristics order one for solving a quasi-Stokes system that we discretize by a piecewise continuous finite element method. A stabilization technique is used to overcome the loss of optimal error estimate. Finally a parallel numerical algorithm is presented and tested.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectStream functionen_US
dc.subjectVorticityen_US
dc.subjectStabilized methoden_US
dc.subjectHigh performance computingen_US
dc.titleA stabilized finite element method for Stream function vorticity formulation of Navier-Stokes equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record